A note on asymptotically flat metrics on ${\Bbb R}\sp 3$ which are scalar-flat and admit minimal spheres

DSpace/Manakin Repository

A note on asymptotically flat metrics on ${\Bbb R}\sp 3$ which are scalar-flat and admit minimal spheres

Show simple item record


dc.contributor.author Corvino, Justin
dc.date.accessioned 2009-01-22T15:22:25Z
dc.date.available 2009-01-22T15:22:25Z
dc.date.issued 2005
dc.identifier.citation Corvino, J. (2005). "A note on asymptotically flat metrics on ${\Bbb R}\sp 3$ which are scalar-flat and admit minimal spheres." Proceedings of the American Mathematical Society, 133 (12): 3669-3678. en_US
dc.identifier.uri http://hdl.handle.net/10385/53
dc.description.abstract We use constructions by Miao and Chruściel-Delay to produce asymptotically flat metrics on ${\Bbb R}\sp 3$ which have zero scalar curvature and multiple stable minimal spheres. Such metrics are solutions of the time-symmetric vacuum constraint equations of general relativity, and in this context the horizons of black holes are stable minimal spheres. We also note that under pointwise sectional curvature bounds, asymptotically flat metrics of nonnegative scalar curvature and small mass do not admit minimal spheres, and hence are topologically ${\Bbb R}\sp 3$. en_US
dc.language.iso en_US en_US
dc.publisher Proceedings of the American Mathematical Society en_US
dc.title A note on asymptotically flat metrics on ${\Bbb R}\sp 3$ which are scalar-flat and admit minimal spheres en_US
dc.type Article en_US
dc.identifier.doi 10.1090/S0002-9939-05-07926-8

Files in this item

Files Size Format View
Corvino-ProceedingsoftheAMS-vol133-no12-2005.pdf 198.6Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account